# SDR AALA202201268310

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 55,866 hours, 33,672 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D53372613203
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN LANDING GEAR DOOR ACTUATOR FITTING WORN ( BUSHING FELL OUT) ON THE KEEL BEAM AT FR 42 AND S36L. REPAIRED FITTING PER EA 105830
